MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE ES; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE ES; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24691
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.Vascular access was obtained via contralateral approach.The chronic totally occluded (cto) target lesion was located in the moderately tortuous and moderately calcified right superficial femoral artery.After crossing the cto lesion with a non-boston scientific (bsc) guidewire and microcatheter, the initial dilation was performed with a coyote es balloon.After that, the balloon size was increased to an 4mm x 20mm x 144cm coyote es balloon catheter and another dilation was performed.However, the balloon ruptured upon third inflation at 14 atmospheres for 30 seconds.The device was removed without any problem and used a non-bsc balloon for dilation.An eluvia stent was placed, and the procedure was completed.No complications were reported, and the patient was in good condition after the procedure.

Brand Name
COYOTE ES
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key19218546
Report Number2124215-2024-26394
Device Sequence Number15207980
Product Code LIT
UDI-Device Identifier08714729767299
UDI-Public08714729767299
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K093636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/17/2026
Device Model Number24691
Device Catalogue Number24691
Device Lot Number0032035854
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2024
Initial Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/18/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE: GLADIUS, HALBARD; INFLATION DEVICE: NIPRO; INTRODUCER SHEATH: PARENT 6FR; MICROCATHETER: PROMANENT
Patient SexUnknown